# SDR YENA2020012216029

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 47,365 hours, 16,353 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: No Test
- Location: Escape Slide
- Part time: 64,349 hours, 23,486 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 514,  AFT RIGHT ESCAPE SLIDE CAUSING ESPU 13WL FAILED ON ESPU SYSTEM TEST.   R & R AFT RIGHT ESCAPE SLIDE IAW AMM 25-62-44. OPS CHECKED GOOD.
